Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Everyday exhaustion
Apr 25, 2011

Hi there

I wonder if you maybe able to help me, i was diagnosed nearly 4 years ago and after being on meds (atripla) for the first year switched to Kivexa and Intelence, I am also on Crestor (statins) and use Testegel on my arms and shoulders on a morning. I also take 200mg of co-enzyme q10, 15 mg of zinc and copper, 300mg of cod liver oil and 500mg l-carnitene a day. My problem seems to be slowly getting worse but about a year ago i started waking up around 430am and once im awake I find it hard to get back to sleep, I've spoken to my HIB doctor about it and she suggested seeing my GP for valium!! I was going to try Nytol but have been told that I cant use those in conjunction with statins....my problem isnt falling asleep at night, its staying asleep for more than 5-6 hours a day which is what im struggling with.....do you have any suggestions Robert please? I'm slowly at my wits end

Response from Dr. Frascino

Hi,

Early morning awakening with inability to get back to sleep is often associated with clinical depression. Lack of restful sleep will eventually impair daytime functioning. There are other causes for this type of insomnia, but clinical depression is the most common. I suggest you see your general medical doctor for an evaluation. I doubt Valium (anti-anxiety drug) is the answer. That would help more if you were having trouble falling asleep due to anxiety.

Good luck.

Dr. Bob


Previous
Just Read Your Latest Blog Entry
Next
Help me

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement